# SDR DALA2015030101769

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 40,779 hours, 27,745 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD MANDATED INSPECTION, FOUND LT OVERWING FRAME AT STATION 696 CRACKED BELOW L18.  REPLACED IAW DWG SR95530013, REV A, SRM 51-40-2 AND 51-40-05.
